Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 25, 2009, 11:42 PM CDT for Delta County, Hopkins County, Lamar County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2009, 11:42 PM CDT (04:42 UTC)
- Expired
- Oct 26, 2009, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delta County, TX, Hopkins County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 206 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 2:10 AM CDT | FLASH FLOOD | 3 Ne Paris, TX | PORTION OF FM79 CLOSED NEAR LAKE CROOK DUE TO HIGH WATER. |
| Oct 26, 2:10 AM CDT | FLASH FLOOD | 3 Nw Paris, TX | PORTION OF FM79 CLOSED NEAR LAKE CROOK DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 148 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2288 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 260442
FFWFWD
TXC119-223-277-260745-
/O.NEW.KFWD.FF.W.0113.091026T0442Z-091026T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT SUN OCT 25 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DELTA COUNTY IN NORTHEAST TEXAS
HOPKINS COUNTY IN NORTHEAST TEXAS
LAMAR COUNTY IN NORTHEAST TEXAS
* UNTIL 245 AM CDT
* AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 9 MILES NORTHEAST OF COOPER...MOVING
EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 245
AM CDT. THESE STORMS HAVE A HISTORY OF PRODUCING FLASH FLOODING.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...PARIS...BLOSSOM AND DEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3391 9554 3388 9545 3387 9534 3390 9534
3388 9529 3297 9530 3296 9532 3299 9586
3385 9585 3386 9578 3390 9574 3390 9570
3392 9564 3396 9559
$$
CAVANAUGH1 follow-up statement
000
WGUS74 KFWD 260651
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT MON OCT 26 2009
TXC119-223-277-260745-
/O.CON.KFWD.FF.W.0113.000000T0000Z-091026T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR TX-DELTA TX-HOPKINS TX-
151 AM CDT MON OCT 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
HOPKINS...DELTA AND LAMAR COUNTIES...
AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 6 MILES NORTHWEST OF COOPER...MOVING
EAST AT 30 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
245 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE COOPER...COOPER LAKE PARK DOCTORS CREEK...SULPHUR SPRINGS...
COOPER LAKE PARK SOUTH SULPHUR...COMO...PARIS...BLOSSOM AND DEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3391 9554 3388 9545 3387 9534 3390 9534
3388 9529 3297 9530 3296 9532 3299 9586
3385 9585 3386 9578 3390 9574 3390 9570
3392 9564 3396 9559
$$
82/JLDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 10:56 PM CDT, 46 minutes earlier.
Area forecast discussion, Oct 25, 10:56 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1056 PM CDT SUN OCT 25 2009 .UPDATE... WILL ISSUE A QUICK UPDATE TO CLEAR 8 OF THE NORTHWEST COUNTIES FROM THE WATCH. THE SEVERE THREAT BEHIND THE SQUALL LINE IS DIMINISHING. WILL ALSO MAKE SOME MINOR ADJUSTMENT TO THE HOURLY GRIDS BASED ON CURRENT TRENDS. 79 && .AVIATION... FOR THE 00Z TAFS...MVFR WITH PERIODS OF POSSIBLE IFR CONDITIONS EXPECTED THRU THE OVERNIGHT HOURS AS A COLD FRONT MOVES INTO NORTH TEXAS. SPED UP THE TIMING OF THE WIND SHIFT A FEW HRS AS THE PREFRONTAL TROUGH WILL EFFECTIVELY VEER WINDS AROUND TO THE NORTHWEST WELL AHEAD OF THE TRUE COLD FRONT. THE COLD FRONT ITSELF...THE DEEPER COLD AIR SITUATED OVER THE TX PANHANDLE EAST INTO WESTERN OK ATM WILL NOT MAKE MUCH DIFFERENCE IN WIND DIRECTION...BUT MAY CAUSE WIND SPEEDS TO INCREASE A FEW KTS AS IT MOVES THRU. AS THE PREFRONTAL TROUGH MOVES THRU...INCREASING CONFIDENCE IN A LINE OF CONVECTION MOVING INTO METROPLEX TAF SITES IN THE 05 TO 09Z TIME FRAME. SHOULD SEE THE HEAVIEST RAINFALL WITHIN THIS WINDOW...AND LIKELY THE WORST FLIGHT CATEGORIES AS WELL. 21 AND 22Z LAMP GUIDANCE WAS BECOMING MORE OPTIMISTIC ABOUT PREVAILING CIG HEIGHTS...SO KEPT PREVAILING CIGS JUST ABOVE IFR LVLS FOR NOW. IFR/LIFR CONDITIONS LIKELY WHEN HEAVIER RAIN MOVES OVER THE METROPLEX. THE TRUE COLD FRONT STILL LOOKS TO MOVE THRU AROUND 09Z...AND AFTER IT MOVES THRU EXPECT TO SEE A DECREASE IN OVERALL INTENSITY OF RAIN SHOWERS/TSTMS AS DEEPER COLD AIR INVADES THE REGION. WITH THE UPPER TROUGH HOLDING OFF TO THE WEST FOR THE NEXT 24 HRS...THINK THAT AFT 09Z WE WILL SEE ON AND OFF RAIN SHOWER ACTIVITY THRU THE DAY ON MONDAY...POSSIBLY INTO MONDAY EVENING. TONIGHT...MVFR. PERIODS OF IFR/LIFR ASSOCIATED WITH PRECIPITATION MOVING OVER TAF SITES. MONDAY...MVFR. ON AND OFF RAIN POSSIBLE ALL DAY. MONDAY NIGHT...MVFR. RAIN SHOWER ACTIVITY SHOULD DIMINISH FROM WEST TO EAST. CAVANAUGH && .PREV DISCUSSION... /ISSUED 250 PM CDT SUN OCT 25 2009/ LOOKS LIKE SHOWERS/THUNDERSTORMS WILL BEGIN IN THE NORTHWEST THIS EVENING...AND TRANSITION SOUTHEAST OVERNIGHT. FLASH FLOODING STILL APPEARS TO BE THE MAIN THREAT...BUT A FEW STRONG STORMS MAY DEVELOP THROUGH THE EARLY MORNING HOURS. STORM TOTAL QPF RUNS UP TO OVER 3 INCHES IN EASTERN COUNTIES...AND THAT AMOUNT OF WATER SHOULD PRODUCE AT LEAST LOCALIZED FLOODING AND RIVER FLOODING AS WELL. GFS HANGS ONTO PRECIPITATION THROUGH TUESDAY AFTERNOON...UNTIL AFTER THE UPPER LOW TRANSITIONS NORTHEAST OF THE AREA...AND I HAVE KEPT POPS THROUGH 1 PM. COVERAGE IS LIKELY TO BE SCATTERED...SO I UNDERCUT THE GFS LIKELY POPS WITH CHANCE P0PS. WINDS SWITCH BACK TO SOUTH LATE TUESDAY AHEAD OF THURSDAY/S COLD FRONT. AGAIN PRECIP APPEARS LIKELY...BUT AFTER THAT SYSTEM TRANSITIONS THROUGH NORTH TEXAS LOOKS DRY THROUGH DAY 7. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 59 50 70 56 / 100 90 50 20 10 WACO, TX 61 61 50 71 58 / 100 100 50 10 10 PARIS, TX 56 60 49 62 53 / 100 100 60 40 10 DENTON, TX 53 57 49 69 56 / 100 80 40 20 10 MCKINNEY, TX 55 59 49 68 54 / 100 90 50 20 10 DALLAS, TX 56 59 50 69 56 / 100 90 50 20 10 TERRELL, TX 57 61 49 68 56 / 100 100 60 20 10 CORSICANA, TX 60 60 49 70 57 / 90 100 60 20 10 TEMPLE, TX 62 62 48 72 58 / 90 100 50 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ091>095-102>107- 117>123-131>135-142>148-156>162-174-175. && 69/79
Hazardous weather outlook, Oct 25, 8:06 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 806 PM CDT SUN OCT 25 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 806 PM CDT SUN OCT 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS FOR AREAS GENERALLY ALONG AND NORTH OF A COMANCHE TO ATHENS LINE THROUGH 1 AM CDT. THE PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL...HOWEVER DAMAGING OUTFLOW WINDS AND AN ISOLATED TORNADO CANNOT BE RULED OUT. THE OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER 1 AM CDT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THROUGHOUT THE OVERNIGHT HRS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF MODERATE TO HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTH TEXAS THROUGH MONDAY. HEAVY RAINFALL WILL BE THE MAIN THREAT WITH AREAS OF FLOODING LIKELY. RAINFALL WILL END FROM WEST TO EAST IN THE AFTERNOON HOURS MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AGAIN LATE WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR AREAS ALONG AND NORTH OF A COMANCHE TO ATHENS LINE THROUGH 1 AM CDT. CAVANAUGH
In the hours before
Local storm report, Oct 25, 10:53 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD TRENTON 33.43N 96.35W
10/25/2009 FANNIN TX AMATEUR RADIO
STREET FLOODING IN TRENTON
42/MMLocal storm report, Oct 25, 10:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST TRENTON 33.43N 96.35W
10/25/2009 M58 MPH FANNIN TX AMATEUR RADIO
MEASURED 58 MPH WIND GUST IN TRENTON
42/MMLocal storm report, Oct 25, 11:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FLASH FLOOD 2 SW CLEBURNE 32.33N 97.42W
10/25/2009 JOHNSON TX AMATEUR RADIO
HIGH WATER RESCUE IN PROGRESS NEAR LAKE PAT CLEBURNE
42/MMLocal storm report, Oct 25, 11:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM LIGHTNING TRENTON 33.43N 96.35W
10/25/2009 FANNIN TX AMATEUR RADIO
LIGHTNING STRIKE TO HOUSE IN TRENTON LOCAL LAW
ENFORCEMENT CURRENTLY RESPONDING
42/MMSpecial weather statement, Oct 25, 11:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT SUN OCT 25 2009
TXZ144-260500-
BOSQUE TX-
1123 PM CDT SUN OCT 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.
SMALL HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3212 9755 3195 9742 3193 9742 3190 9738
3169 9773 3168 9776 3192 9793
TIME...MOT...LOC 0423Z 240DEG 21KT 3186 9781
SCHULTZSpecial weather statement, Oct 25, 11:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT SUN OCT 25 2009
TXZ134-260515-
ELLIS TX-
1139 PM CDT SUN OCT 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LANCASTER TO 15 MILES SOUTHEAST OF ALVARADO...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...ENNIS...
FERRIS...ITALY...PALMER...RED OAK AND WAXAHACHIE.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTH CENTRAL AND NORTHEASTERN TEXAS.
LAT...LON 3207 9693 3224 9705 3255 9682 3255 9662
3249 9650 3247 9650 3242 9645 3238 9644
3236 9645 3234 9642
TIME...MOT...LOC 0439Z 281DEG 18KT 3253 9668 3225 9703The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 7:43 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 3 days |
| Oct 25, 7:49 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Oct 25, 7:57 PM CDT | Special Weather Statement | FWD | Montague | 33 min |
| Oct 25, 8:07 PM CDT | Special Weather Statement | FWD | Wise | 23 min |
| Oct 25, 8:11 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Oct 25, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 29 min |
| Oct 25, 8:19 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 56 min |
| Oct 25, 8:26 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Oct 25, 8:28 PM CDT | Special Weather Statement | FWD | Wise | 32 min |
| Oct 25, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 60 min |
| Oct 25, 8:32 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 58 min |
| Oct 25, 8:35 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 3 hr |
| Oct 25, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Oct 25, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 56 min |
| Oct 25, 8:52 PM CDT | Flash Flood Warning | FWD | Parker | 2 hr |
| Oct 25, 8:58 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 2 hr |
| Oct 25, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 77 min |
| Oct 25, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 41 min |
| Oct 25, 9:05 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 55 min |
| Oct 25, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 82 min |
| Oct 25, 9:34 PM CDT | Special Weather Statement | FWD | Rockwall | 26 min |
| Oct 25, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 64 min |
| Oct 25, 9:45 PM CDT | Flash Flood Warning | FWD | Collin, Grayson | 3 hr |
| Oct 25, 10:00 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 60 min |
| Oct 25, 10:03 PM CDT | Flash Flood Warning | FWD | Tarrant | 117 min |
| Oct 25, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 68 min |
| Oct 25, 10:25 PM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| Oct 25, 10:27 PM CDT | Special Weather Statement | FWD | Dallas | 33 min |
| Oct 25, 10:37 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 53 min |
| Oct 25, 10:38 PM CDT | Flash Flood Warning | FWD | Dallas | 112 min |
| Oct 25, 10:50 PM CDT | Special Weather Statement | FWD | Ellis | 25 min |
| Oct 25, 10:51 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Oct 25, 11:19 PM CDT | Flash Flood Warning | FWD | Ellis | 116 min |
| Oct 25, 11:23 PM CDT | Special Weather Statement | FWD | Bosque | 37 min |
| Oct 25, 11:39 PM CDT | Special Weather Statement | FWD | Ellis | 36 min |
| Oct 25, 11:50 PM CDT | Special Weather Statement | FWD | Hill | 25 min |
| Oct 25, 11:57 PM CDT | Areal Flood Warning | FWD | Cooke, Denton, Grayson | 3 hr |
| Oct 26, 12:11 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| Oct 26, 12:23 AM CDT | River Flood Warning | FWD | Collin | 58 hr |
| Oct 26, 12:23 AM CDT | River Flood Warning | FWD | Collin | 32 hr |
| Oct 26, 12:34 AM CDT | River Flood Warning | FWD | Tarrant | 4 hr |
| Oct 26, 12:41 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Oct 26, 12:45 AM CDT | Areal Flood Warning | FWD | Collin, Grayson | 3 hr |
| Oct 26, 1:09 AM CDT | River Flood Warning | FWD | Dallas | 57 hr |
| Oct 26, 1:18 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas, McLennan | 117 min |
| Oct 26, 1:27 AM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| Oct 26, 1:41 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 2 hr |
| Oct 26, 2:09 AM CDT | Areal Flood Advisory | FWD | Limestone | 2 hr |
| Oct 26, 2:21 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Oct 26, 2:34 AM CDT | Flash Flood Warning | FWD | Limestone | 116 min |
| Oct 26, 2:44 AM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 2 hr |
| Oct 26, 2:57 AM CDT | Areal Flood Advisory | FWD | Freestone | 3 hr |
| Oct 26, 3:22 AM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| Oct 26, 3:32 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Oct 26, 3:43 AM CDT | Areal Flood Warning | FWD | Hunt, Kaufman | 4 hr |
| Oct 26, 4:02 AM CDT | Special Weather Statement | FWD | Hunt | 28 min |
| Oct 26, 4:11 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 4 hr |
| Oct 26, 4:43 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| Oct 26, 4:46 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 3 hr |
| Oct 26, 5:04 AM CDT | Areal Flood Advisory | FWD | Bosque | 4 hr |
| Oct 26, 5:30 AM CDT | Flash Flood Warning | FWD | Leon, Milam, Robertson | 2 hr |
| Oct 26, 7:28 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| Oct 26, 8:56 AM CDT | Areal Flood Warning | FWD | Hunt, Kaufman | 5 hr |
| Oct 26, 9:11 AM CDT | River Flood Warning | FWD | Limestone | 45 hr |
| Oct 26, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 45 hr |
| Oct 26, 9:44 AM CDT | Areal Flood Warning | FWD | Rains, Van Zandt | 4 hr |
| Oct 26, 9:47 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Oct 26, 10:09 AM CDT | River Flood Warning | FWD | Navarro | 59 hr |
| Oct 26, 10:33 AM CDT | Areal Flood Warning | FWD | Anderson, Falls, Freestone, Leon, Limestone, Robertson | 4 hr |
| Oct 26, 1:52 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 7 hr |
| Oct 26, 2:08 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Oct 26, 3:43 PM CDT | Areal Flood Warning | FWD | Navarro | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.